# SDR AALA202103199024

- Difficulty date: March 13, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 58,265 hours, 24,437 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF MAIN CABIN FLOORBEAM T CAP AT STA 947 AND LBL 26.5, MEASURING L=3.6 IN, W=1.2 IN, D=0.078 IN. REPLACED T CAP WITH NEW IAW SRM 53-70-51-2R-5.
